# SDR DXTA200702230

- Difficulty date: May 31, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N284QS
- Make and model: Amd FALCON2000
- Aircraft serial: 185
- Aircraft time: 4,825 hours, 2,965 cycles
- Engine: Cfe CFE73811B
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Condition: Malfunctioned
- Location: Wheel Speed
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN BRAKING AT LOW TAXI SPEEDS THE LT BRAKE RELEASES AND THE AIRCRAFT WILL PULL TO THE RT. PERFORMED FUNCTIONAL CHECK OF ANTI-SKID SYSTEM, BOTH CHANNELS AND BOTH SYSTEMS ARE WORKING IAW M/M 32-414  CHECKED WIRING FROM BOTH BSCU'S TO ALL TRANDUCERS AND SERVO VALVES WITH NO DEFECTS NOTED.  CLEARED ALL FAULT SFROM AIRCRAFT COMPUTERS AND EICAS DISPLAYS AND RESET ALL MINELCOS.  REMOVED  NR1 AND NR2 WHEEL SPEED TRANSDUCERS AND OPS CHECKED ANTI-SKID SYSTEM GOOD IAW MM 32-414.
